# SDR PCAA0405201

- Difficulty date: April 30, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 33,280 hours, 36,529 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 855401
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT #4069 REPORTED THE RIGHT MAIN GEAR DOOR AMBER ADVISORY LIGHT REAMAINED ILLUMINATED AFTER GEAR RETRACTION. GEAR DOORS WERE VISUALLY CONFIRMED CLOSED. MAINTENANCE FOUND THE FORWARD GEAR DOOR PROXIMITY SWITCH LOOSE. SWITCH HAS BEEN RESECURED AND ADJUSTED.PROXIMITY SWITCH TEST COMPLIED WITH. AIRCRAFT RETURNED TO SERVICE.
